# SDR CALA9601085

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 591412161
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN MAIN CABIN DOOR PAN AT LOWER HINGE AREA.  A DOUBLER WAS FABRICATED AND INSTALLED IAW ECRA 5210-01262.
